# SDR 2006UALA01778

- Difficulty date: September 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,025 hours, 4,439 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS INOP, D-ZONE LT CEILING, UPPER DECK CEILING, E-ZONE CEILING LT, DOOR 3R AISLE.
